Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Solution for hair fall - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
User :   Hi
Doctor :   how can i help you?
User :   My hairs are falling a lot
User :   i do work in front of computer most of the time
User :   so what is the remedy and solution
Doctor :   ok
Doctor :   Please provide these details: Age, Gender, Location, Occupation, Marital status, Height and Weight.
User :   36, M, Atlanta, Computer Programmer, Married, 5.11
Doctor :   your hair loss could be due to the stress that you undergo every day
Doctor :   emotional or physical stress
User :   ok
User :   how to reduce hair falling
Doctor :   you need a tricho analysis
Doctor :   that is examination of your hair
Doctor :   which is done by a dermatologist
User :   ok
Doctor :   after analysing your hair and examining you a proper tretment can be given
User :   anything home remedy
Doctor :   reduce stress
Doctor :   apply oil
User :   i will
User :   iam
User :   applying
Doctor :   keep the hair clean by regular washes
Doctor :   and dry the hair completely after wash do not let it dry by itself

Doctor :   as it pulls away the moisture and also damages hair
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor